# SDR GLBA2015072800528

- Difficulty date: July 27, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 49,199 hours, 51,356 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLOOR LEVEL EMERGENCY LIGHTS AT ROW 7 - 8 ARE INOPERATIVE.  FOUND A WIRE DISCONNECTED FROM THE LIGHT SOCKET HOUSING.  RE-INSERTED THE WIRE & PIN INTO THE SOCKET.  OPERATIONS CHECKED GOOD IAW AIM 14 3 5.
